Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: First Order Elliptic Systems: A Function Theoretic Approach. by Robert P. Gilbert, James L. Buchanan
Review by: M. H. Protter
SIAM Review
Vol. 27, No. 1 (Mar., 1985), pp. 119-121
Stable URL: http://www.jstor.org/stable/2031520
Page Count: 3
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available

Page Thumbnails

  • Thumbnail: Page 
119
    119
  • Thumbnail: Page 
120
    120
  • Thumbnail: Page 
121
    121